Statistical properties of two-dimensional hyperbolic billiards

L. A. Bunlmovich, Ya G. Sinai, N. I. Chernov

Research output: Contribution to journalArticlepeer-review

180 Scopus citations
Original languageEnglish (US)
Pages (from-to)47-106
Number of pages60
JournalRussian Mathematical Surveys
Issue number4
StatePublished - Aug 31 1991

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Statistical properties of two-dimensional hyperbolic billiards'. Together they form a unique fingerprint.

Cite this